# SDR DALA2021082004874

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 76,668 hours, 10,104 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Crew Rest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 ALL MASKS DEPLOYED IN LDMCR. CORRECTIVE ACTION: INSPECTED PILOT AND BUNK #2 FOR ISSUES. BOTH LOCATION HAD IMPROPER OXYGEN MASK STOWED. PERFORMED ANOTHER DEPLOY. ALL LOC DEPLOYED AS INTENDED. (1917678)
